It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, I have always had a very high libedo, and after he started taking AD's he had none! It has really been hard for me to deal with. When I was a lot heavier (20) I always thought it was that he didn't think I was attractive, even though I was that weight when we met. But I couldn't understand - he would always say "I've just got so much on mind". I would cry because he didn't want sex, and I even got a complex that no one would ever find me attractive either. I got my tubes tied and got off the pill and started losing weight. It didn't change anything with him, but other guys started noticing me and finding me attractive and sexy, and that did wonders for my self esteem. Even though we don't have sex that often, it is good, I can say that much, and I am proud of my body so I do feel sexy, and he thinks I'm beautiful, so that helps too. I just wish we could have spontaneous sex, but he has to take Levitra to overcome his SSRI sexual side affects and I am now cutting down on my Lexapro on the weekends so I can enjoy it - so no spontaneous sex for us! I hate that! But, I started giving him the Ginko this week, so I am hoping that it helps him too. That would be a miracle if it did. I can always hope though!

I hope the Lex gives you the confidence to start venturing out to take your children places so you can have fun. It's not fun to have to depend on someone else to take you places.
[QUOTE=Bell99]Oh No I have talked to people taking 40 mg a day!!
Maybe you need to change phone numbers? You both don't need all that stress!!!
I am taking those weight smart vitamins as they helped me drop weight in the past. Funny isn't it, at first I didn't want to eat a thing. I remember getting food in my mouth and not being able to chew it. Now I am starving all the time!!
The other night I woke up at 2 am and ate a cup cake!!!
I was down to 120 which is pretty good for 5"1 within a week I am up to 122. I can't imagine if this continues :eek:[/QUOTE]

See, that is what is scaring me too! If I continue to eat and gain, I will be fat again, and that's not going to happen! If I have to, I will try Wellbutrin because he's supposed to have no sexual side affects and won't make you hungry or gain weight. I haven't had to get up and eat, but I get hungry alot at night and find myself eating alot of stuff that I would normally be able to talk myself out of. I have been falling asleep at the wheel going home from work too - it's like my head starts feeling funny and I go into this sleepy trance and can't shake it. It's really scary, and I'm starting to get really concerened about that. That may be peri/meno thing though because I was doing that before the Lexapro. I have perimeno and allergies going on so half the time I don't know what is causing what symptom! :confused:

Oh - Bell, I tried those Weight Smart vitamins last year and they made me really nervous and have heart palps, so I quit taking them. They weren't making me lose any weight anyway.
Good morning Bell :wave:

Hope you had a good weekend! I had a really stressful one (huband's friend went off his rocker and had to be arrested Saturday). Very long story, but remember I said he had to go off Paxil cold turkey? Well - I knew this was going to happen. More stress on my husband because he's involved in it. I am feeling better since I upped my Lexapro back up to 10mg. Do you still think you are going to have to go up to a higher dose?

I did really good this weekend on eating, I wasn't as hungry. I am hoping that levels off. I weighed again though and I was up to 102 :eek: This is getting serious! If I continue to gain, I will not be able to stay on Lexapro, I will have to try Wellbutrin since it usually makes you lose and doesn't have the sexual side affects either. I was wondering - have you ever tried it? Any advice is surely welcome!

Jackie
Hi Zak, I have been on Lex since the first week in March, going on four months now. Yes, this is my first experience with an AD. I was rather leery of trying Lexapro because my husband's friend was on it last year, and it made him really mean. I was scared it would do that to me too :eek: But the other choice he gave me was Paxil - and I've had too many friends that were on that, and their sexual side affects were so bad, I knew I didn't want to go anywhere near that one!! :nono: So - I tried the Lexapro - being very scared of it, but within two days I could see a huge difference in my emotions. I no longer felt like crying all the time and I actually felt happy. It felt so good - because before, everything seemed hopeless and I just felt so empty. I know what you mean about the obsessive feelings, my mind would seem to get stuck on things and not let go. Mostly things that distressed me. Now things can happen, I get over it quickly and move on - my mind does not get stuck there. That used to drive me crazy, or should I say, I would drive myself crazy with those obsessive thoughts!

I just had problems with nausea in the beginning, but I started taking it in the morning with a light breakfast rather than at night and that went away. That was probably really the only bad side affect I had at first, other than my mind seemed to be going 100 miles an hour, but that went away after a while and everything leveled out.

As you continue to take it, you will continue to feel better. You, my friend, are on the road to being whole again! :bouncing:

Jackie





All times are GMT -7. The time now is 07:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!